+ Reply
Log in or Register to participate in these discussions
Heart Problem Following Chemo/Radiation
It seems I have a heart problem. I just got a call from my new Nurse Practitioner about a possible problem with blood pumping to my heart. I had an EKG and now have to go for an Ultra Sound. She also told me to stop taking Vitamin B. Oh boy, something else to worry about.
4 Replies
Boby1511
454 Posts
scaredysquirrel
Hi there,
I too have had some heart issues since chemo.
Have to go for another ultrasound.
I'm on blood thinners thou.
Have they got you on blood thinners?
CMD123
5 Posts
I also have damage to my heart since treatment. I have to have another treatment and then another scan of the heart. Don’t know where it goes from there
KenD
5 Posts
It’s always something... try not to worry scaredy squirrel 🐿. I realize that’s easier said than done!

Our bodies are on our side and will fight for us. so just do what you can to stay as calm as possible. I had a bad diagnosis last spring and a stem cell transplant last fall - so I know how hard it can be sometimes.

I’ve watched my 84-year old step mom go through so much over the last 5 years with metastatic cancer, and still be kicking and laughing and loving life. She has slowed down and is looking at another heart valve replacement coming up. I attribute so much of her ability to cope with her continued optimism.

All the best! 🙏
Hi, thanks for your response, no I'm waiting for my Ultra Sound booking. My Nurse Practitioner just called me the other day. All the best to you.
+ Reply